Alert archive / Wyoming / High Wind Watches in 2012

High Wind Watch 35, NWS Riverton, WY

December 18, 2012Park County, Wyoming

NWS Riverton, WY issued this high wind watch at Dec 18, 2012, 12:35 PM MST for Park County, Wyoming. It took effect at Dec 19, 2012, 8:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 18, 2012, 12:35 PM MST (19:35 UTC)
In effect from
Dec 19, 2012, 8:00 PM MST
Expired
Dec 19, 2012, 2:04 PM MST
In force
Issued by
NWS Riverton, WY

County Park County, WY

The radar

The Billings radar (KBLX), 167 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 7.6 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2012-12-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2012-12-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2371 m above ground
0-6 km bulk shear
113 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

070 
WWUS75 KRIW 181935
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
1235 PM MST TUE DEC 18 2012

...VERY STRONG WEST WINDS POSSIBLE IN THE CODY FOOTHILLS WEDNESDAY
NIGHT AND THURSDAY MORNING...

.AN INCREASING SURFACE PRESSURE GRADIENT AND TEMPERATURE
DIFFERENCE BETWEEN THE ABSAROKA MOUNTAINS AND CODY FOOTHILLS MAY
COMBINE TO PRODUCE HIGH WINDS ACROSS AREA FROM CODY TO CLARK
WEDNESDAY NIGHT INTO THURSDAY MORNING. THE MOST LIKELY AREA FOR
THESE STRONG GAP FLOW WINDS WILL BE DOWNWIND OF THE CLARKS FORK
CANYON AROUND CLARK AND ON THE WEST AND SOUTH SIDE OF CODY.

WYZ003-191300-
/O.NEW.KRIW.HW.A.0035.121220T0300Z-121220T1800Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
1235 PM MST TUE DEC 18 2012

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY MORNING. 

* SUMMARY AND TIMING...VERY STRONG GAP FLOW WINDS MAY DEVELOP IN
  THE CLARKS FORK GAP NEAR CLARK AND ALSO ON THE WEST AND SOUTH
  SIDE OF CODY WEDNESDAY EVENING AND CONTINUE INTO THURSDAY
  MORNING. THE HIGHEST LIKELIHOOD OF THESE WINDS WILL BE AFTER
  MIDNIGHT UNTIL AROUND SUNRISE.

* WIND...WEST 30 TO 40 MPH WITH GUSTS AROUND 60 MPH POSSIBLE. EVEN
  STRONGER WINDS IN EXCESS OF 80 MPH COULD OCCUR IN THE CLARKS
  FORK CANYON WEST OF CLARK.

* IMPACTS...TRAVELLERS FROM THE SOUTH SIDE OF CODY TO CLARK ON
  HIGHWAY 120 SHOULD BE ALERT FOR THESE POTENTIALLY VERY STRONG
  CROSSWINDS WEDNESDAY NIGHT AND THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. 

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$

SKRBAC
2 follow-up statements
993 
WWUS75 KRIW 190908
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
208 AM MST WED DEC 19 2012

...VERY STRONG WEST WINDS POSSIBLE IN THE CODY FOOTHILLS
WEDNESDAY NIGHT AND THURSDAY MORNING...

.AN INCREASING SURFACE PRESSURE GRADIENT AND TEMPERATURE
DIFFERENCE BETWEEN THE ABSAROKA MOUNTAINS AND CODY FOOTHILLS MAY
COMBINE TO PRODUCE HIGH WINDS ACROSS AREA FROM CODY TO CLARK
WEDNESDAY NIGHT INTO THURSDAY MORNING. THE MOST LIKELY AREA FOR
THESE STRONG GAP FLOW WINDS WILL BE DOWNWIND OF THE CLARKS FORK
CANYON AROUND CLARK AND ON THE WEST AND SOUTH SIDE OF CODY.

WYZ003-192300-
/O.CON.KRIW.HW.A.0035.121220T0300Z-121220T1800Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
208 AM MST WED DEC 19 2012

...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
THURSDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
THURSDAY MORNING. 

* SUMMARY AND TIMING...VERY STRONG GAP FLOW WINDS MAY DEVELOP IN 
  THE CLARKS FORK GAP NEAR CLARK AND ALSO ON THE WEST AND SOUTH 
  SIDE OF CODY WEDNESDAY EVENING AND CONTINUE INTO THURSDAY 
  MORNING. THE HIGHEST LIKELIHOOD OF THESE WINDS WILL BE AFTER 
  MIDNIGHT UNTIL AROUND SUNRISE. 

* WIND...WEST 30 TO 40 MPH WITH GUSTS AROUND 60 MPH POSSIBLE. 
  EVEN STRONGER WINDS IN EXCESS OF 80 MPH COULD OCCUR IN THE 
  CLARKS FORK CANYON WEST OF CLARK. 

* IMPACTS...TRAVELERS FROM THE SOUTH SIDE OF CODY TO CLARK ON 
  HIGHWAY 120 SHOULD BE ALERT FOR THESE POTENTIALLY VERY STRONG 
  CROSSWINDS WEDNESDAY NIGHT AND THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA.

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$
285 
WWUS75 KRIW 192104
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
204 PM MST WED DEC 19 2012

...VERY STRONG WEST WINDS IN THE CODY FOOTHILLS TONIGHT
AND THURSDAY MORNING...

.AN INCREASING SURFACE PRESSURE GRADIENT AND TEMPERATURE
DIFFERENCE BETWEEN THE ABSAROKA MOUNTAINS AND CODY FOOTHILLS WILL
COMBINE TO PRODUCE HIGH WINDS ACROSS AREA FROM CODY TO CLARK
TONIGHT INTO THURSDAY MORNING. THE MOST LIKELY AREA FOR
THESE STRONG GAP FLOW WINDS WILL BE DOWNWIND OF THE CLARKS FORK
CANYON AROUND CLARK AND ON THE WEST AND SOUTH SIDE OF CODY.

WYZ003-201015-
/O.UPG.KRIW.HW.A.0035.121220T0300Z-121220T1800Z/
/O.NEW.KRIW.HW.W.0036.121220T0300Z-121220T1800Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
204 PM MST WED DEC 19 2012

...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 11 AM
MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM MST
THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* SUMMARY AND TIMING...VERY STRONG GAP FLOW WINDS ARE EXPECTED TO
  DEVELOP IN THE CLARKS FORK GAP NEAR CLARK AND ALSO ON THE WEST
  AND SOUTH SIDE OF CODY THIS EVENING AND WILL CONTINUE INTO
  THURSDAY MORNING. THE HIGHEST LIKELIHOOD OF THESE WINDS WILL BE
  AFTER MIDNIGHT UNTIL AROUND SUNRISE.

* WIND...WEST 30 TO 40 MPH WITH GUSTS AROUND 60 MPH POSSIBLE. 
  EVEN STRONGER WINDS IN EXCESS OF 80 MPH COULD OCCUR IN THE 
  CLARKS FORK CANYON WEST OF CLARK. 

* IMPACTS...TRAVELERS FROM THE SOUTH SIDE OF CODY TO CLARK ON
  HIGHWAY 120 SHOULD BE ALERT FOR THESE VERY STRONG CROSSWINDS
  TONIGHT AND THURSDAY MORNING.

&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. 

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this high wind watch went out at Dec 18, 12:23 PM MST, 12 minutes earlier.

Area forecast discussion, Dec 18, 12:23 PM MST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
1223 PM MST TUE DEC 18 2012

.SHORT TERM...TUESDAY THROUGH THURSDAY NIGHT
UPDATED TO ADJUST TEMPERATURES UP ACROSS THE NORTH AND DOWN A
LITTLE IN THE SOUTHWEST. ALSO ADDED IN THE HIGH WIND WATCH FOR THE
CODY FOOTHILLS FOR WEDNESDAY NIGHT AND THURSDAY MORNING. STRONG
GAP FLOW AND POTENTIAL MOUNTAIN WAVE EVENT.

THE STORM OF THE PAST COUPLE OF DAYS IS WINDING DOWN AT THIS POINT
WITH ONLY A FEW AREAS OF LIGHT SNOW ACROSS THE AREA. AS A
RESULT...WE WILL LIKELY EITHER CANCEL THE CURRENT WINTER
HIGHLIGHTS OR LET THEM EXPIRE AT 5AM. OVERALL...THE WEATHER ACROSS
MOST OF THE AREA LOOKS FAIRLY QUIET TODAY ALTHOUGH WITH COLDER
TEMPERATURES WITH MUCH COOLER AIR NOW FILTERING ACROSS THE AREA
BEHIND THE PASSAGE OF A COLD FRONT. WE WENT BELOW GUIDANCE IN MOST
OF THE WESTERN VALLEYS WITH INVERSIONS POSSIBLE ALONG WITH FRESH
SNOW COVER PROVIDING GOOD ALBEDO. SOME LIGHT UPSLOPE SNOW WILL
CONTINUE IN THE WESTERN MOUNTAINS BUT ANY ACCUMULATIONS ARE
EXPECTED TO BE MINOR. IF THE SKY CLEARS IT COULD BE QUITE COLD
TONIGHT WITH MANY AREAS IN THE NORTH AND WEST FALLING BELOW ZERO
AND IN SOME AREAS IN THE WESTERN BASINS WELL BELOW ZERO.

HOWEVER...IT WOULD NOT BE A WINTER DAY IN WYOMING WITHOUT ONE FLY IN
THE OINTMENT. A VERY STRONG JET STREAM CONTINUES TO DROP SOUTHWARD
INTO COLORADO TODAY WITH A FRONTAL BOUNDARY ALONG IT. WITH COME
UPPER LEVEL ENERGY DIVING INTO IT...SOME SNOW WILL BREAK OUT ALONG
THE BOUNDARY. AT THIS POINT...THE BEST UPPER LEVEL LIFT LOOKS TO
REMAIN IN COLORADO IN THE RIGHT REAR QUAD OF THE JET.
NEVERTHELESS...IT WILL BE CLOSE ENOUGH TO HAVE TO KEEP SOME POPS
ALONG AREAS OF SOUTHERN SWEETWATER COUNTY ALONG THE COLORADO BORDER.
AT THIS POINT THE BEST PRECIPITATION SHOULD REMAIN SOUTH OF
INTERSTATE 80 OVER SPARSELY POPULATED AREAS AND THEREFORE AND NO
HIGHLIGHTS ANTICIPATED.

THE NEXT PROBLEM WILL BE THE NORTHERN AND WESTERN EXTENT OF ANY SNOW
FROM SOME LEE CYCLOGENESIS OVER SOUTHERN COLORADO. THE MODELS HAVE
BEEN FAIRLY CONSISTENT IN KEEPING THE VAST MAJORITY OF SNOW TO THE
SOUTH AND EAST OF THE COUNTY WARNING AREA. AS A RESULT...NOT TOO
MANY CHANGES WE MADE TO CONTINUITY AS WE KEPT MAINLY SLIGHT CHANCE
POPS FROM AROUND CASPER AND THE RATTLESNAKE RANGE SOUTHWEST TO ROCK
SPRINGS BUT LITTLE QPF. SOUTHEASTERN SWEETWATER COUNTY COULD SEE A
BUT MORE SNOW BUT AGAIN A VERY SMALL PORTION OF THE COUNTY. ANY SNOW
SHOULD MOVE EAST OF THE AREA ON WEDNESDAY AS THE AREA OF LOW
PRESSURE MOVES AWAY INTO THE PLAINS STATES.

THE REST OF THE FORECAST FROM WEDNESDAY NIGHT INTO THURSDAY NIGHT
LOOKS FAIRLY QUIET AS SOME RIDGING BUILDS ACROSS THE AREA.
TEMPERATURES SHOULD SEE A GRADUAL MODERATING TREND INTO THURSDAY. A
FEW UPSLOPE SNOW SHOWERS IN FAVORED LOCATIONS WILL CONTINUE BUT ANY
ACCUMULATION STILL LOOKS TO BE MINOR.

.LONG TERM...FRIDAY THROUGH CHRISTMAS DAY

..WINTER STORM COULD HAVE SIGNIFICANT IMPACT ON HOLIDAY TRAVEL
SUNDAY AND/OR MONDAY...

THE 00Z GFS HAS TRENDED TOWARD A MORE AMPLIFIED PATTERN FRIDAY AND
SATURDAY WITH STRONGER RIDGING OVER THE ROCKIES FOR THOSE
DAYS...INSTEAD OF A MOIST SOUTHWEST FLOW. WILL KEEP SOME LOW POPS
ACROSS THE NORTHWEST...BUT MAINLY DRY CONDITIONS WITH SEASONAL TO ABOVE
AVERAGE TEMPERATURES WILL BE THE RULE FRIDAY AND SATURDAY.

GLOBAL MODELS ARE IN GENERAL AGREEMENT WITH A MAJOR TROUGH PUSHING
INTO THE WEST COAST SATURDAY NIGHT...GRADUALLY SHIFTING EAST
ACROSS INTERMOUNTAIN WEST/ROCKIES SUNDAY AND MONDAY...AND THEN
INTO THE PLAINS ON CHRISTMAS DAY. ALTHOUGH DETAILS OF THIS STORM
REMAIN UNCERTAIN AT BEST THIS FAR OUT...GLOBAL MODELS SHOW A STRONG
COLD FRONT MOVING SOUTH ACROSS THE AREA SUNDAY NIGHT/MONDAY. THE
BEST SHOT AT SNOWFALL WOULD ALSO OCCUR IN THE SUNDAY NIGHT/MONDAY
TIME FRAME...BUT SOME SNOW WILL PROBABLY BEGIN OUT WEST
SUNDAY...AND COULD LINGER ACROSS THE EAST CHRISTMAS EVE AND
POSSIBLY CHRISTMAS DAY DEPENDING UPON HOW PROGRESSIVE THIS TROUGH
ENDS UP BEING. BOTTOM LINE...THIS STORM COULD HAVE A MAJOR IMPACT
ON CHRISTMAS TRAVEL ACROSS THE COWBOY STATE.

.AVIATION.../18Z ISSUANCE/

WEST OF THE DIVIDE...PERIODS OF SNOWFALL WILL BE POSSIBLE THROUGH
THE FORECAST PERIOD. THE MAJORITY OF SNOW WILL GENERALLY BE
CONFINED TO THE WESTERN MOUNTAINS AND VALLEYS...ALONG WITH ACROSS
SWEETWATER COUNTY. SNOWFALL MAY BRING PERIODS OF MVFR TO IFR
CONDITIONS ACROSS IMPACTED TERMINALS...ESPECIALLY KJAC AND KRKS.
TIMING DOES REMAIN SOMEWHAT OF A QUESTION FOR KRKS...THOUGH THE
TIME FRAME BETWEEN 00Z AND 06Z APPEARS MOST FAVORABLE FOR SNOWFALL
DEVELOPMENT. REMAINING LOW ELEVATION AREAS SHOULD SEE VFR
CONDITIONS...THOUGH CEILINGS MAY LOWER THROUGH THE DAY. SNOWFALL
IS EXPECTED TO WEAKEN AFTER 06Z THIS EVENING ACROSS MUCH OF THE
AREA. MOUNTAIN TOPS WILL REMAIN OBSCURED THROUGH THE PERIOD...WITH
INCREASED ICING AND TURBULENCE POSSIBLE.

EAST OF THE DIVIDE...WIDESPREAD VFR CONDITIONS EXPECTED ACROSS
MUCH OF THE AREA TODAY. THE EXCEPTION MIGHT BE AROUND CASPER
MOUNTAIN...AND AREAS SOUTH AND WEST OF CASPER WHICH MAY SEE SOME
SNOWFALL DURING THE EVENING HOURS. OTHERWISE...PERIODS OF GUSTY
WIND WILL DEVELOP ACROSS THE AREA THIS AFTERNOON...IMPACTING MANY
OF THE TERMINALS.

.FIRE WEATHER...

MOST STEADY SNOW HAS ENDED ACROSS THE AREA. THE FAR SOUTH THOUGH
WILL CONTINUE WITH SNOW INTO TUESDAY...MAINLY SOUTH OF INTERSTATE
80. TUESDAY WILL BE BREEZY TO WINDY  IN MANY AREAS BUT LESS THAN
YESTERDAY. A LITTLE LIGHT SNOW IS STILL POSSIBLE IN THE FAR
SOUTHEAST PART OF OUR AREA ON WEDNESDAY AND IN THE NORTHWEST
MOUNTAINS.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING
WYZ003.

&&

SHORT TERM...SKRBAC
LONG TERM...WM
AVIATION...BRANHAM
FIRE WEATHER...WM
Hazardous weather outlook, Dec 18, 3:00 AM MST, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
300 AM MST TUE DEC 18 2012

WYZ001>020-022>030-191300-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
300 AM MST TUE DEC 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

TODAY AND TONIGHT...SNOW MAY INCREASE ACROSS EXTREME SOUTHERN
WYOMING TODAY...BUT THE STEADY SNOW SHOULD STAY SOUTH OF
INTERSTATE 80. EXPECT COLD MORNING LOW TEMPERATURES TONIGHT IN THE
WAKE OF THIS WEATHER SYSTEM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THURSDAY...STRONG WINDS WILL BE POSSIBLE ACROSS SOUTHEAST FREMONT
COUNTY...AND MUCH OF NATRONA COUNTY.

SUNDAY AND/OR MONDAY...A WINTER STORM COULD IMPACT PORTIONS OF THE
COWBOY STATE WITH SLICK AND HAZARDOUS TRAVELING CONDITIONS.
CURRENTLY...WESTERN WYOMING WOULD BE IMPACTED BY THIS SYSTEM...SUNDAY
INTO CHRISTMAS EVE DAY...WHILE AREAS EAST OF THE DIVIDE WOULD BE
AFFECTED...SUNDAY NIGHT THROUGH CHRISTMAS EVE. DETAILS...SUCH AS SNOW
AMOUNTS AND LOCATIONS OF THE HEAVIEST SNOWFALL...REMAIN HIGHLY
UNCERTAIN AT THIS TIME. PLEASE STAY TUNED FOR FURTHER UPDATES...ON
THIS POTENTIAL WINTER STORM WHICH COULD IMPACT HOLIDAY TRAVEL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT MONDAY SNOWFALL TOTALS BY PHONE
AT 1-800-211-1448...FACEBOOK...OR EMAIL. THANK YOU.

TEAM RIVERTON

Nearby

High Wind Watches in Wyoming, 2012Every high wind watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.